# SDR QR9R2023081500003

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720089119
- Aircraft time: 4,921 hours
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: 41600298360
- Part serial: 1492
- Condition: Illuminated
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACTUATOR CAUTION LIGHT FAILED MULTIPLE TIMES. REMOVED AND REPLACED APMS IAW AMM 22-10-00, 4-2. MTF SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-12.
